MathSciNet Relay Station
MathSciNet bibliographic data
MR2182593 (2006g:46051) 46E30 (46A20 46B20)
Carro, María J.; Gogatishvili, Amiran; Martín, Joaquim; Pick, Luboš Functional properties of rearrangement invariant spaces defined in terms of oscillations. J. Funct. Anal. 229 (2005), no. 2, 375–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement